# SDR HALA0700228

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 60,703 hours, 29,371 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240664
- Part serial: 044C549
- Condition: Faulted
- Location: Window Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT FWD WINDOW HEAT INOP.  BIT ON LEFT FWD WINDOW HEAT CONTROL UNIT FAULTED CONTROL UNIT.  REPLACED LEFT FWD WINDOW HEAT CONTROL UNIT PER AMM 30-41-01.
